# SDR MASA2011030202051

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,335 hours, 13,331 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: CN6210101001
- Part serial: 00SB0315
- Condition: Dented
- Location: Nr 1 Engine
- Part time: 19,351 hours, 14,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DENT ON LT ENG INLET COWL.  MX REPLACED INLET.
